Alert archive / Alabama / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 33, NWS Birmingham, AL

February 6, 2020Lowndes County, Montgomery County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Feb 6, 2020, 9:27 AM CST for Lowndes County, Montgomery County, Alabama. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 6, 2020, 9:27 AM CST (15:27 UTC)
Expired
Feb 6, 2020, 10:07 AM CST
In force
40 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Lowndes County, AL, Montgomery County, AL

The radar

The Maxwell AFB radar (KMXX), 59 km from the middle of the area, began a volume at 15:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 6, 3:27 AM CSTTornado WatchSPC9 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 3.5 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 732 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 297 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
732 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
514 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
297 m²/s²
0-3 km storm-relative helicity
391 m²/s²
Significant tornado parameter
1.7
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted.

989 
WUUS54 KBMX 061527
SVRBMX
ALC085-101-061630-
/O.NEW.KBMX.SV.W.0033.200206T1527Z-200206T1630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
927 AM CST Thu Feb 6 2020

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Southeastern Lowndes County in south central Alabama...
  Montgomery County in south central Alabama...

* Until 1030 AM CST.

* At 927 AM CST, a severe thunderstorm was located near Greenville,
  moving northeast at 55 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Southeastern Montgomery, Fort Deposit, Meadville, Pike Road, Pine
  Level, Hyundai Motors Of Alabama, Dublin, Snowdoun, Grady, Sellers,
  Davenport, Ramer, Pintlala, Lowndes County Airport, Strata, Naftel,
  Hope Hull, Logan, Sprague and Pinedale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until noon CST for south central
and southeastern Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3228 8635 3232 8618 3234 8599 3228 8592
      3227 8598 3225 8600 3197 8600 3196 8630
      3205 8631 3205 8641 3196 8641 3196 8664
TIME...MOT...LOC 1527Z 229DEG 48KT 3183 8654 

HAIL...<.75IN
WIND...60MPH
 
$$

89^GSatterwhite
3 follow-up statements
219 
WWUS54 KBMX 061541
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
941 AM CST Thu Feb 6 2020

ALC085-061550-
/O.CAN.KBMX.SV.W.0033.000000T0000Z-200206T1630Z/
Lowndes AL-
941 AM CST Thu Feb 6 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LOWNDES COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has mostly stayed 
in Montgomery County. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until noon CST for south central
and southeastern Alabama.

LAT...LON 3205 8631 3205 8641 3212 8641 3227 8636
      3228 8635 3232 8618 3234 8600 3233 8598
      3230 8595 3228 8592 3227 8598 3225 8600
      3197 8600 3196 8630
TIME...MOT...LOC 1540Z 229DEG 55KT 3200 8630 

$$

ALC101-061630-
/O.CON.KBMX.SV.W.0033.000000T0000Z-200206T1630Z/
Montgomery AL-
941 AM CST Thu Feb 6 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CST
FOR MONTGOMERY COUNTY...

At 940 AM CST, a severe thunderstorm was located over Naftel, or 10
miles southwest of Meadville, moving northeast at 65 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Southeastern Montgomery, Meadville, Pike Road, Pine Level, Hyundai
Motors Of Alabama, Strata, Dublin, Naftel, Hope Hull, Snowdoun,
Sprague, Grady, Sellers, Davenport, Pinedale, Ramer, Lapine,
Pintlala, Carters Hill and Barachias.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until noon CST for south central
and southeastern Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3205 8631 3205 8641 3212 8641 3227 8636
      3228 8635 3232 8618 3234 8600 3233 8598
      3230 8595 3228 8592 3227 8598 3225 8600
      3197 8600 3196 8630
TIME...MOT...LOC 1540Z 229DEG 55KT 3200 8630 

HAIL...<.75IN
WIND...60MPH
 
$$

89^GSatterwhite
963 
WWUS54 KBMX 061551
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
951 AM CST Thu Feb 6 2020

ALC101-061630-
/O.CON.KBMX.SV.W.0033.000000T0000Z-200206T1630Z/
Montgomery AL-
951 AM CST Thu Feb 6 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CST
FOR SOUTHEASTERN MONTGOMERY COUNTY...

At 951 AM CST, a severe thunderstorm was located over Meadville,
moving northeast at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Southeastern Montgomery, Meadville, Pike Road, Pine Level, Grady,
Dublin, Ramer, Currys, Carters Hill and Cecil.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until noon CST for south central
and southeastern Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3196 8618 3209 8627 3233 8612 3234 8600
      3233 8598 3230 8595 3228 8592 3227 8598
      3225 8600 3197 8600
TIME...MOT...LOC 1551Z 232DEG 47KT 3207 8614 

HAIL...<.75IN
WIND...60MPH
 
$$

89^GSatterwhite
985 
WWUS54 KBMX 061607
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1007 AM CST Thu Feb 6 2020

ALC101-061617-
/O.CAN.KBMX.SV.W.0033.000000T0000Z-200206T1630Z/
Montgomery AL-
1007 AM CST Thu Feb 6 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTGOMERY COUNTY
IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until noon CST for south central
and southeastern Alabama.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Birmingham.

LAT...LON 3196 8618 3209 8627 3233 8612 3234 8600
      3233 8598 3230 8595 3228 8592 3227 8598
      3225 8600 3197 8600
TIME...MOT...LOC 1606Z 229DEG 48KT 3221 8595 

$$

89^GSatterwhite

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 6, 8:20 AM CST, 1 hour 7 minutes earlier.

Area forecast discussion, Feb 6, 8:20 AM CST, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
820 AM CST Thu Feb 6 2020

.UPDATE...
MESOSCALE UPDATE.

&&

.SHORT TERM...
/Updated at 0812 AM CST Thu Feb 06 2020/

Synoptic scale... Deep longwave trough extends from over
Minnesota southwest across the Plains states and into Texas. A
surface cold front extended from southeast Kentucky south to near
Mobile AL.

Mesoscale...
Local objective analysis data depicts an elongated trough of low
pressure around 996 mb near Chattanooga TN that extended southwest
roughly along the I-59 corridor into our eastern. Dew point
readings are in the mid to upper 60's near and southeast of this
feature. Higher aloft, A stout low level jet was depicted around
850 mb in local modeling with speeds from 60-65 kts with a
maximum over far southeast Alabama.

Mesoanalysis data indicates Mixed-Layer convective available
potential energy (ML CAPE) values range from 900 to 1400 from
Montgomery to Alexander City and points southeast. It will be in
this area of our far east, south-central and southeast where the
potential for severe storms will be greatest through noon today.
Limited subsidence/capping aloft is permitting showers to freely
develop in the unstable environment and that is a limiting factor
for instability. However, robust wind shear and increased
dynamical forcing aloft is being experienced that will encourage
further convective development and sustainment.

Forecast...
As the longwave trough becomes more neutral tilted from positive
tilt, expect continued enhancement in convective potential through
late morning. Sufficient warm air and positive moisture advection
from the south will continue to promote further increases and
temperature and dew point values in the lower levels. As a result,
instability values are expected to further increase with ML CAPE
values from 1200 to 1800 J/Kg by late morning southeast. The
proximity to the surface low to the north is creating a maxima in
low-level storm relative helicity (SRH) values generally from
200-400 m2/s2 across our east, south-central and southeast
counties.

Thunderstorms will remain possible within 100 miles of the leading
edge of the convection as it continues moving further east with
lingering rain showers expected through the afternoon hours.
Clouds will persist with increasing cold advection from northwest
to southeast across the area through this evening.

05

Previous short-term discussion:
/Updated at 0400 AM CST Thu Feb 06 2020/

Through Tonight...

Rain will be ending from west to east through the night. Cold air
will begin to work into the region overnight and in place by
sunrise. While we expect mainly light rain if any precipitation
can actually reach the surface, we can not rule out a few snow
flurries to mix in at time after 3 am and possible through Friday
morning across the north. Any frozen accumulation is not expected
as temperatures will generally still be above freezing through the
period.

16

.LONG TERM...
/Updated at 0400 AM CST Thu Feb 06 2020/

Friday through Through Wednesday.

Colder and dry on Friday with the wrap around cloud cover from
the upper level system moving through. After sunrise and flurries
should be in the northeast, with no impacts expected. The next
system will move quickly into the region on Saturday and bring a
chance of rain by the afternoon and into the evening hours. This
system moves out and then the next system moves in Monday morning
from the west as a front, but will stall out by Tuesday morning
across the north, before lifting slowly northward on Tuesday.
Models are indicating that this front may sit across the north for
several days and may become a flooding issue here. We may see a
brief reprieve on Wednesday, with only isolated to scattered
showers as the system refocuses its energy to our north and west
as the next trough begins to approach the area. Could potentially
see another round of strong to severe storms next Wednesday night
into the Thursday, but confidence and overall progression of the
system is too low to include at this time. Much more on this as
the system draws closer. Lows will be in the 30s and 40s through
the weekend and then the 40s and 50s by Monday and Tuesday. Highs
will be in the 50s to low 60s through the weekend and then the 60s
and 70s by Tuesday.

16

&&

.AVIATION...
12Z TAF Discussion.

The rain shield has not really moved much over the past 6 hours.
MGM and TOI will finally get their continuous rain and storms
within the next 1 to 2 hours and conditions will deteriorate
there. Showers and storms will eventually switch to just rain in
the next few hours at TCL and then by 18z across the rest of the
north. By 21z the thunderstorms should be done at MGM and TOI.
Isolated to scattered light rain may continue through sunrise at
most sites. Snow flurries can not be ruled out for ANB and ASN
Friday morning, but will have no impacts.

16

&&

.FIRE WEATHER...

Rain and thunderstorms will continue through the morning while
sliding south and east. Severe storms will remain possible int he
southeast through mid morning. Additionally, locally heavy rainfall
will result in some areas of flooding. Rain showers remain possible
through the evening with decreasing coverage overnight. Another
system will bring more rain chances to the area Saturday afternoon
and evening. With the wet weather forecast, expect relative humidity
values to remain elevated through at least Friday afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     60  35  47  33  54 / 100  50  10  10  30
Anniston    66  36  48  34  58 / 100  60  10  10  30
Birmingham  62  37  49  37  56 / 100  40  10  10  40
Tuscaloosa  58  37  53  38  59 /  90  40   0  10  30
Calera      64  36  50  36  59 / 100  40  10  10  30
Auburn      65  39  49  35  59 / 100  80  10   0  30
Montgomery  68  38  53  37  62 / 100  50   0   0  30
Troy        72  39  53  36  62 / 100  60   0   0  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Flash Flood Watch until 6 PM CST this evening for the following
counties: Autauga...Barbour...Bibb...Blount...Bullock...
Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne...
Coosa...Dallas...Elmore...Etowah...Greene...Hale...Jefferson...
Lee...Lowndes...Macon...Marengo...Montgomery...Perry...Pike...
Randolph...Russell...Shelby...St. Clair...Sumter...Talladega...
Tallapoosa...Tuscaloosa.

&&
Hazardous weather outlook, Feb 6, 8:05 AM CST, 1 hour 22 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
805 AM CST Thu Feb 6 2020

ALZ011>015-017>050-071715-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
805 AM CST Thu Feb 6 2020

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

There is a threat of tornadoes, damaging winds, and quarter size
hail through noon, mainly east of a line from near Selma to near
Anniston. The potential for flooding of roadways and creeks due to
continued rainfall exists east of a line from Blountsville to
Tuscaloosa.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Water rises are expected on Catoma Creek as well as the Tombigbee
and Black Warrior River basins. Minor river flooding is forecast to
occur by Friday and last into early next week for some locations.
Please refer to river statements for specific details.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management is requested
through Thursday morning.

In the hours before

Local storm report, Feb 6, 8:50 AM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
850 AM CST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 AM     FLOOD            CENTRE                  34.16N 85.67W
02/06/2020                   CHEROKEE           AL   EMERGENCY MNGR

            WATER REPORTED OVER MULTIPLE ROADWAYS
            THROUGHOUT THE COUNTY, INCLUDING IN CENTRE
            AND CEDAR BLUFF.

&&

14
Local storm report, Feb 6, 8:54 AM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
854 AM CST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     FLOOD            1 E ASHVILLE            33.84N 86.25W
02/06/2020                   ST. CLAIR          AL   EMERGENCY MNGR

            ROADWAY FLOODING REPORTED ACROSS THE COUNTY,
            INCLUDING IN THE CITIES OF ASHVILLE, PELL
            CITY, MARGARET, AND SPRINGVILLE.

&&

14
Local storm report, Feb 6, 9:01 AM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
901 AM CST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 AM     FLOOD            5 WSW NEWELL            33.41N 85.47W
02/06/2020                   RANDOLPH           AL   EMERGENCY MNGR

            COUNTY ROAD 134 IN MORRISON CROSSROADS WAS
            WASHED OUT. SEVERAL OTHER ROADS IN THE
            COUNTY REPORTED TO BE FLOODED.

&&

14
Local storm report, Feb 6, 9:09 AM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
909 AM CST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     FLASH FLOOD      HOOVER VETERANS PARK    33.39N 86.72W
02/06/2020                   SHELBY             AL   EMERGENCY MNGR

            FLOODING REPORTED ALONG VALLEYDALE RD NEAR
            VETERANS PARK, ALONG HWY 119 AT BROKEN BOW
            SUBDIVISION, AND ALONG HWY 31 IN PELHAM.

&&

14
Local storm report, Feb 6, 9:15 AM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
915 AM CST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 AM     FLOOD            ALTOONA                 34.03N 86.32W
02/06/2020                   ETOWAH             AL   EMERGENCY MNGR

            FLOODING REPORTED IN ALTOONA, WITH CARS
            STRANDED NEAR THOMAS DRIVE AND HWY 132.

&&

14
Local storm report, Feb 6, 9:19 AM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
919 AM CST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     FLOOD            1 N GADSDEN             34.02N 86.01W
02/06/2020                   ETOWAH             AL   EMERGENCY MNGR

            MANY STREETS REPORTED FLOODED IN GADSDEN,
            WITH WATER ENTERING HOMES AT 6TH ST AND
            TUSCALOOSA AVE, AND WATER IN HOMES ALONG
            GRAY ROAD.

&&

14

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 6:05 PM CSTAreal Flood AdvisoryBMXMarion3 hr
Feb 5, 6:10 PM CSTSpecial Weather StatementBMXLamar50 min
Feb 5, 6:26 PM CSTSpecial Weather StatementBMXMarion49 min
Feb 5, 6:30 PM CSTAreal Flood AdvisoryBMXLamar3 hr
Feb 5, 7:02 PM CSTSpecial Weather StatementBMXPickens28 min
Feb 5, 7:09 PM CSTSpecial Weather StatementBMXWalker51 min
Feb 5, 7:24 PM CSTSpecial Weather StatementBMXFayette36 min
Feb 5, 10:25 PM CSTSpecial Weather StatementBMXHale35 min
Feb 5, 10:27 PM CSTAreal Flood AdvisoryBMXPickens5 hr
Feb 5, 10:30 PM CSTSpecial Weather StatementBMXGreene30 min
Feb 5, 10:37 PM CSTAreal Flood AdvisoryBMXFayette, Jefferson, Tuscaloosa, Walker4 hr
Feb 5, 10:57 PM CSTSpecial Weather StatementBMXTuscaloosa33 min
Feb 5, 11:21 PM CSTAreal Flood AdvisoryBMXGreene, Sumter5 hr
Feb 5, 11:44 PM CSTSevere Thunderstorm WarningBMXSumter46 min
Feb 5, 11:51 PM CSTSpecial Weather StatementBMXTuscaloosa24 min
Feb 5, 11:58 PM CSTAreal Flood WarningBMXGreene, Sumter, Tuscaloosa6 hr
Feb 6, 12:05 AM CSTAreal Flood AdvisoryBMXBlount, Etowah, St. Clair5 hr
Feb 6, 12:08 AM CSTSpecial Weather StatementBMXJefferson52 min
Feb 6, 12:14 AM CSTSpecial Weather StatementBMXGreene46 min
Feb 6, 12:27 AM CSTSpecial Weather StatementBMXHale33 min
Feb 6, 12:46 AM CSTSpecial Weather StatementBMXEtowah, St. Clair44 min
Feb 6, 12:47 AM CSTAreal Flood WarningBMXBlount, Jefferson, Walker6 hr
Feb 6, 12:47 AM CSTSevere Thunderstorm WarningBMXBibb, Hale, Perry42 min
Feb 6, 12:54 AM CSTSpecial Weather StatementBMXCalhoun, Cherokee, Cleburne96 min
Feb 6, 1:19 AM CSTSevere Thunderstorm WarningBMXMarengo, Sumter56 min
Feb 6, 1:33 AM CSTSpecial Weather StatementBMXJefferson, Shelby57 min
Feb 6, 1:56 AM CSTSevere Thunderstorm WarningBMXGreene, Hale64 min
Feb 6, 1:57 AM CSTAreal Flood WarningBMXCherokee, Etowah, St. Clair9 hr
Feb 6, 1:59 AM CSTTornado WarningBMXShelby20 min
Feb 6, 2:23 AM CSTTornado WarningBMXJefferson, St. Clair, Shelby52 min
Feb 6, 2:35 AM CSTTornado WarningBMXBibb, Hale, Perry40 min
Feb 6, 2:50 AM CSTTornado WarningBMXDallas25 min
Feb 6, 2:53 AM CSTTornado WarningBMXCalhoun, Etowah, St. Clair39 min
Feb 6, 2:58 AM CSTSevere Thunderstorm WarningBMXGreene, Hale, Marengo, Sumter47 min
Feb 6, 3:12 AM CSTSevere Thunderstorm WarningBMXBibb, Jefferson, Shelby51 min
Feb 6, 3:22 AM CSTTornado WarningBMXCherokee26 min
Feb 6, 3:31 AM CSTSevere Thunderstorm WarningBMXBibb, Perry42 min
Feb 6, 3:35 AM CSTFlash Flood WarningBMXJefferson, St. Clair, Shelby3 hr
Feb 6, 4:06 AM CSTRiver Flood WarningBMXJefferson17 hr
Feb 6, 4:12 AM CSTSpecial Weather StatementBMXShelby48 min
Feb 6, 4:41 AM CSTTornado WarningBMXClay, Cleburne, Randolph12 min
Feb 6, 5:38 AM CSTSevere Thunderstorm WarningBMXClay, Coosa, Talladega32 min
Feb 6, 6:19 AM CSTSpecial Weather StatementBMXClay, Cleburne26 min
Feb 6, 6:32 AM CSTFlash Flood WarningBMXCalhoun, Chilton, Clay, Cleburne, Coosa, Randolph and 3 more3 hr
Feb 6, 6:39 AM CSTRiver Flood WarningBMXBibb, Jefferson, Shelby37 hr
Feb 6, 6:52 AM CSTAreal Flood WarningBMXBlount, Jefferson, Shelby6 hr
Feb 6, 7:05 AM CSTSpecial Weather StatementBMXCoosa, Elmore, Tallapoosa25 min
Feb 6, 7:31 AM CSTSpecial Weather StatementBMXTallapoosa44 min
Feb 6, 7:43 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Tuscaloosa44 hr
Feb 6, 7:43 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter, Tuscaloosa60 hr
Feb 6, 7:46 AM CSTRiver Flood WarningBMXJefferson, Tuscaloosa, Walker3 days
Feb 6, 7:50 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter19 days
Feb 6, 7:53 AM CSTRiver Flood WarningBMXSumter10 days
Feb 6, 8:14 AM CSTSpecial Weather StatementBMXChambers, Randolph, Tallapoosa46 min
Feb 6, 8:32 AM CSTSpecial Weather StatementBMXMontgomery43 min
Feb 6, 8:41 AM CSTAreal Flood AdvisoryBMXChambers, Clay, Coosa, Elmore, Lowndes, Montgomery and 2 more3 hr
Feb 6, 8:49 AM CSTRiver Flood WarningBMXBibb, Dallas, Perry48 hr
Feb 6, 9:28 AM CSTAreal Flood WarningBMXCalhoun, Chilton, Clay, Cleburne, Coosa, Randolph and 4 more3 hr
Feb 6, 9:54 AM CSTAreal Flood AdvisoryBMXBullock, Lee, Macon, Montgomery, Russell3 hr
Feb 6, 9:58 AM CSTSpecial Weather StatementBMXMacon47 min
Feb 6, 10:06 AM CSTSevere Thunderstorm WarningBMXBullock, Macon33 min
Feb 6, 10:27 AM CSTSevere Thunderstorm WarningBMXLee, Russell34 min
Feb 6, 1:41 PM CSTRiver Flood WarningBMXChambers, Elmore, Macon, Randolph, Tallapoosa19 hr
Feb 6, 1:46 PM CSTRiver Flood WarningBMXDallas, Perry10 days
Feb 6, 1:46 PM CSTRiver Flood WarningBMXDallas, Perry43 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.